Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having breathing problem. Air accumulating in lungs and coming out with burp. Usage of inhaler to clear lungs?

Hi, lately I ve been having trouble breathing , I feel like my lungs are accumulating air and after an hour or so it comes out with burping alot, I ve notice this has been happening when I m around chemicals we have a new sofa and the off gas is bothering me. Is it serious? do you think I will need an inhaler to clear my lungs faster? I do have chemical sensitivity but I didn t think it was this bad
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
Your description suggests that you could be suffering from asthma. You should get a PFT done. You may have already noticed things you are allergic to or you may get an allergy test done which may test some though not all substances you are allergic to so that you can avoid them as much as possible. You may need inhaler medicines if your PFT is abnormal and if your symptoms so demand.
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor